# SDR REXA2015102201010

- Difficulty date: October 22, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT ON RBL 42.00, BETWEEN FS 280.0 0 - 310.00, THE FLOOR SILL HAS FILIFORM CORROSION.  R & R RT CABIN FLOOR SILL, PN SH670-3172-9 & ATTACH ANGLE, PN SH670-31580-1 IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 & 51-42-21-001-001-A01.  REFERENCE OP 173.
